# SDR DALA2022050203054

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,433 hours, 19,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 PASSENGER EXIT SIGN COVER FELL OFF, CORRECTIVE ACTION: REATTACHED PASSENGER EXIT SIGN COVER IAW B767-300 AMM 3351. OPS CHK GD (8798828)
